AllStarLover.com         Better Sex for Everyone              
Your Subtitle text

Generic VIAGRA - Fakes

The Dangers of Counterfeit VIAGRA

"Generic VIAGRA"

Lots of sites claim to sell so-called “generic VIAGRA.” They may offer it at a low price. Or with no prescription.

Fact: the FDA has never approved the “generic VIAGRA” you see for sale online.

Claiming to sell “generic VIAGRA” is a gimmick that counterfeiters use. If you buy it, you may end up with a dangerous fake that can cause you harm.

Counterfeiters will try anything to get you to buy fake medications.

Counterfeits aren’t just a cheap knock-offs, they’re illegal, potentially harmful fakes. You don’t know where they come from. You don’t know how they were made. And worst of all, you don’t know what’s inside them.

Counterfeit medications can put you in serious danger.

Fake VIAGRA has been found to have harmful ingredients, including:

  • Blue printer ink
  • Amphetamines, known as “speed”
  • Metronidazole, a powerful antibiotic that could cause an allergic reaction, diarrhea or vomiting
  • Too much active ingredient (or not enough), which may cause you harm
  • Binding agents, such as drywall, that prevent the tablet from breaking down in your system

Other counterfeit medications have been found to include:

  • Toxic ingredients, such as boric acid, floor wax, brick dust, and road paint
  • Ingredients that can have dangerous interactions with other medications you may be taking
  • A completely different medication with potentially harmful side effects
Well Beyond Prescription Drugs


ASL Perform goes well beyond prescription drugs such as Viagra ®, Cialis and Levitra.  Prescription drugs do NOT help to build Testosterone or DHEA levels nor do they nourish your system with essential nutrients. 



Signs and symptoms of Low-T and DHEA levels may include:

Fatigue or loss of energy

Low sex drive (reduced desire to be intimate)

Sexual dysfunction (weak erections, failure to get erections)

Depressed mood

Decreased sense of well-being

Increased body fat

Loss of muscle mass / tone

Decreased bone strength


These symptoms may be a sign of Low-T / DHEA
and should not be ignored.




The health information contained herein is provided for educational purposes only and is not intended to replace discussions with a healthcare provider. All decisions regarding patient care must be made with a healthcare provider, considering the unique characteristics of the patient.